# SDR ABXA9600370

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 97540193
- Condition: Cracked
- Location: C 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED THE FUSELAGE SKIN CRACKED APPROXIMATELY 1.5 INCHES AT FUSELAGE STATION 560, LONGERON 33R, C-2 DOOR JAMB.  FABRICATED C-2 DOOR JAMB WEB AT FUSELAGE STATION 560 AND LONGERON 33R IAW ABX REA D853-13607MR.
